We consider the Dirichlet problem on infinite and locally finite rooted trees, andwe prove that the set of irregular points for continuous data has zero capacity. We also give some uniqueness results for solutions in Sobolev W1,p of the tree.

Chalmoukis, N., Levi, M. (2019). Some remarks on the Dirichlet problem on infinite trees. CONCRETE OPERATORS, 6(1), 20-32 [10.1515/conop-2019-0002].

Some remarks on the Dirichlet problem on infinite trees

Chalmoukis, N;
2019

Abstract

We consider the Dirichlet problem on infinite and locally finite rooted trees, andwe prove that the set of irregular points for continuous data has zero capacity. We also give some uniqueness results for solutions in Sobolev W1,p of the tree.
Articolo in rivista - Articolo scientifico
Boundary Values and Capacities; Discrete Dirichlet Problem; Potential Theory
English
2019
6
1
20
32
none
Chalmoukis, N., Levi, M. (2019). Some remarks on the Dirichlet problem on infinite trees. CONCRETE OPERATORS, 6(1), 20-32 [10.1515/conop-2019-0002].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/401722
Citazioni
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
Social impact